# SDR 2008UALA06481

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 27,905 hours, 7,161 cycles
- Engine: Pwa PW4052
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW UNABLE TO PRESSURIZE DURING CLIMB.  RTFL.  ACCMP PRESSURIZATION CHECK.  DID DECAY CHECK, ALSO WITHIN TOLERANCE.  CHECKS OKAY.
